# SDR UPS04841712

- Difficulty date: January 6, 2004
- Submitted: January 14, 2004
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 66,981 hours, 24,724 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3,  STATION 1726 AND 1746 AND LONG 15L IS CRACKED.  REMOVED, FABRICATED AND REPLACED LONGERON SECTION IAW SRM 53-2-2 FIG 10.
